# SDR ASAA0772164

- Difficulty date: October 18, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 27,815 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT ZEE CHANNEL FROM BS 727+4 BS 847 LBL 21 CORRODED.  ZEE CHANNEL REPLACED 727+4 TO BS 847 LBL 21.
